MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH URETEROSCOPE, 6,4/7,8 FR. X 430 MM, 7°, 4,2 FR. CHANNEL, WITH WA00395A; RIGID URETEROSCOPE

OLYMPUS WINTER & IBE GMBH URETEROSCOPE, 6,4/7,8 FR. X 430 MM, 7°, 4,2 FR. CHANNEL, WITH WA00395A; RIGID URETEROSCOPE
Model Number WA29040A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for evaluation and the evaluation found the image was dark due to the light guide connector being burnt, the insertion outer tube was bent, and the eyepiece was damaged.The investigation is ongoing and follow up with the user facility is currently being performed.A supplemental report will be submitted upon completion of the investigation or if any additional information is provided by the user facility.E1/establishment name: (b)(6) hospital.
 
Event or Problem Description
It was reported, the rigid ureteroscope's light guide connection lens was burnt.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, root cause could not be identified although it can be presumed that it was caused by improper handling, excessive force like fall, shock or similar stress, and age-related wear and tear and frequent usage.Olympus will continue to monitor field performance for this device.

Brand Name
URETEROSCOPE, 6,4/7,8 FR. X 430 MM, 7°, 4,2 FR. CHANNEL, WITH WA00395A
Common Device Name
RIGID URETEROSCOPE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key18640235
Report Number9610773-2024-00334
Device Sequence Number8042147
Product Code FGB
UDI-Device Identifier04042761062497
UDI-Public04042761062497
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K951855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA29040A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/12/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2024
Supplement Date Received by Manufacturer06/06/2024
Initial Report FDA Received Date02/05/2024
Supplement Report FDA Received Date06/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/23/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown